# SDR DALA2024040804178

- Difficulty date: April 6, 2024
- Submitted: April 8, 2024
- Operation: Air carrier
- Aircraft: N838DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31949
- Aircraft time: 28,175 hours, 10,986 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: None
- Location: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0282220) ACCESS CREASE BEAM WEB FOM BS927-947 LBL 50-58 WL208 AT LOWER MAIN SILL AREA. REMOVED AND REPLACED CREASE BEAM WEB FOM BS 927-947 LBL 50-58 WL 208 PER B737 SRM 51-40-02-0G AND DWG 147A8501.
